# SDR SWAA2013021112548

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 5940663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 217 RBL 54 CUSP WEB IS CRACKED.  CUT OUT DAMAGED AREA 4"X 2 1/2" IAW B717 SRM 53-00-55 FABRICATED DOUBLER FROM 7075-T6 .032 DIM 5 3/8"X 4 1/8 " PO 90015254 FILLER FROM 7075-T6 .020 DIM 4"X 2 1/8" PO 90015962 IAW B717 SRM 53-00-55 FIG 205 R
